# SDR HEEA0013009

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Thermometer
- Part number: 271600
- Condition: Failed
- Location: Oat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE OFF 70 ON OAT.
